# SDR SWAA2017090716182

- Difficulty date: August 9, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737790
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A81243
- Condition: Corroded
- Location: Bs 794-805
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MAIN SEAL WEB ATTACH ANGLE CORRODED BETWEEN BS 794 TO 805, STRINGER 25R.    REPAIRED THE ATTACH ANGLE IAW EA.
